# SDR WX0500041

- Difficulty date: May 3, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY PATH LIGHTS AT LAST ROW OF SEATS INOPERATIVE.  MAINTENANCE REPLACED RED EMERGENCY FLOOR LIGHTS (EXIT IDENTIFIER) AT LAST ROW OF SEATS IAW MM 33-53-01.  SYSTEM OPERATIONALLY CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
